[1] Brown, B.M., Elliot, D. and D.F. Paget, Lipschitz constants for the Bernstein polynomials of a Lipschitz continuous funcitons, J. Approx. Theory 49 (1987), 196-199.
[2] Cobzas, S. and C. Mustata, Norm-Preserving Extension of Convex Lipschitz Functions, J. Approx. Theory 34 (1978), 236-244.
[3] Czipser, J. and L. Geher, Extension of Functions satisfying a Lipschitz Condition, Acta Math. Acad. Sci. Hungar 6(1955), 213-220.
[4] Deutsch, F., Li W. and S.H. Park, Tietze Extensions and Continuous Selections for Metric Projections, J. Approx. Theory 63 (1991), 55-88.
[5] Mc Shane, E.J., Extension of Range of Functions, Bull. Amer. Math. Soc. 40 (1934), 837-842.
[6] Mustat, C., Norm Preserving Extension of Starhaped Lipschitz Funcitons, Mathematica 19(42)2 (1977), 183-187.
[7] Mustata C., Best Approximaiton and Uniquje Extension of Lipschitz Functions, J. Approx. Theory 19(1977), 222-230.
[8] Mustata C., M-ideals in Metric Spaces, “Babes-Bolyai” University, Fac. of Math. and Physics, Research Seminars, Seminar on Math. Analysis, Preprint nr.7 (1988), 65-74.
[9] Mustata, C., Selections Associated to Mc Shane’s Extension Theorem for Lipschitz Functions, Revue d’Analyse Numerique et de Theorie de l’Approximation, 21, 2 (1992), 135-145.